# SDR QMLA2018072418088

- Difficulty date: July 22, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N145SU
- Make and model: Bolkms BK117C2
- Aircraft serial: 9102
- Aircraft time: 6,255 hours, 19,534 cycles
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: 4639002009
- Part serial: 1520
- Condition: Making Metal
- Location: Tail Rotor
- Part time: 1,526 hours, 5,356 cycles
- Stage of operation: HO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TAIL ROTOR CHIP CAUTION IN HOVER PRIOR TO DEPARTURE. FOUND METAL ON CHIP DETECTOR. REPLACED IGB.
